# SDR SWAA2024061491767

- Difficulty date: May 30, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD FAN COWL SKIN 1 INCHES OF UPPER EDGE AND 2 INCHES OF FWD EDGE ENG 1 2024-340205<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23379002; DUE DATE: 18-FEB-25.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 28-NOV-24;[03] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTE 600D. S/N: 220272712. DUE DATE: 28-NOV-24.;[04] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25.;[05] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 20-JUN-24 WAS USED ON STEP 18;[06] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:142811019; DUE DATE: 23-JAN-25.;[07] PERFORMED PERMANENT REPAIR ON ENGINE 1 OUTB FAN COWL SKIN PANEL AT UPPER FORWARD CORNER IAW B737-800 SRM 54-20-01-2R-13 REPAIR 13 AND EA #24-171-01532-WIP1 REV: 2 SEE INDIVIDUAL SIGNS-OFF BELOW.;[08] PERFORMED PERMANENT REPAIR ON ENGINE 1 OUTB FAN COWL SKIN PANEL AT UPPER FORWARD CORNER IAW B737-800 SRM 54-20-01-2R-13 REPAIR 13 AND EA #24-171-01532-WIP1 REV: 2; SEE INDIVIDUAL SIGNS-OFF BELOW.
